I took my first shot last Wednesday and am supposed to take next one tomorrow. 150 mg loading dose for 5 weeks. 2 days ago i woke up more depressed than I have been in a long time. Yesterday I barely got out of bed. Super tired and really didn’t give a crap about anything. Today I woke up with lil upper chest scratchiness but it went away before i even got out of bed. the problem is diarrhea, headache, feeling tired and just sick all over with no appetite but feeling like i need nutrition. No fever or allergic reactions.
I called norvartis but they weren’t any help. Left message for rheumy but no response. Have any of you had these “common” side effects as they call them. I am wondering does it get worse as i take more of the loading doses or is this as bad as it gets while i am just adjusting. I used to get a little cold sometimes when I took my stelara, so it wouldn’t surprise me if this is just adjusting, but I wanted to ask you all first.